Pacific Journal of Mathematics

Spectral theory for linear systems of differential equations.

Fred Brauer

Article information

Source
Pacific J. Math., Volume 10, Number 1 (1960), 17-34.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038626

Mathematical Reviews number (MathSciNet)
MR0124566

Zentralblatt MATH identifier
0188.46302

Subjects
Primary: 34.30

Citation

Brauer, Fred. Spectral theory for linear systems of differential equations. Pacific J. Math. 10 (1960), no. 1, 17--34. https://projecteuclid.org/euclid.pjm/1103038626


Export citation

References

  • [1] G. A. Bliss, A bou7idaryvalue problem for a system of ordinary differential equa- tions of the first order, Trans. Amer. Math. Soc. 28 (1926), 561-584.
  • [2] G. A. Bliss, Definitely self-adjoint boundary value problems, Trans. Amer. Math. Soc. 44 (1938), 413-428.
  • [3] F. Brauer, Spectral theory for the differential equation Lu = Mu, Can. J. Math. 1O (1958), 431-446.
  • [4] E. A. Coddington, The spectral representation of ordinary differential operators, Ann. of Math. 60 (1954), 192-211.
  • [5] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, (New
  • [6] S. D. Conte and W. C. Sangren, An expansion theorem for a pair of singularfirst order equations, Can. J. Math. 6 (1954), 554-560.
  • [7] L. Garding, Applications of the theory of direct integrals of Hilbert spaces to some integral and differential operators, Institute for Fluid Dynamics and Applied Mathematics, University of Maryland, 1954.
  • [8] W. T. Reid, A class of two-point boundary problems, 111. J. Math. 2. (1958), 434-453.
  • [9] F. Riesz and B. Sz. Nagy, Functional analysis, (New York, 1955).